MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED GRAFT; VASCULAR POLYSESTER GRAFT

INTERVASCULAR SAS HEMAGARD KNITTED GRAFT; VASCULAR POLYSESTER GRAFT
Model Number HGK0008-70
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 07/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device evaluation was performed since the device was not returned to the manufacturer and the product identifier was not provided.No review of the device history record was done since the product identifier has not been provided at the date of this report.No conclusion can be drawn.Please note that, as per instruction for use, the device was not used in an approved indication.
 
Event or Problem Description
During a redo aortic valve replacement (avr) procedure performed on (b)(6) 2016, the graft was used as a conduit for axillary artery cannulation.When the clamp was removed, there was a lot of oozing from the graft and the graft had to be wrapped with a hemostatic agent.The case was completed.No adverse outcome for the patient was reported.No additional information on the product serial number could be obtained at the date of this report.
 
Additional Manufacturer Narrative
A review of the device history records, including collagen coating records, indicated that the graft was processed and inspected according to procedures and no anomaly was found.Specifically, the review of the water permeability testing records of products coated on the same day and under the same conditions as the complaint device indicated values well within product specifications.One retention sample coated on the same period and under the same conditions as the complaint device underwent water permeability testing at 120mmhg as per iso 7198.The test result indicated a value well within product specifications.No conclusion can be drawn.However, all available information and the product testing performed would tend to indicate that the device was not defective.
 
Event or Problem Description
Additional information confirmed that the product did not remain implanted and was removed at the end of the procedure.

Brand Name
HEMAGARD KNITTED GRAFT
Common Device Name
VASCULAR POLYSESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key5846118
Report Number1640201-2016-00021
Device Sequence Number18944194
Product Code DSY
UDI-Device Identifier00384401014157
UDI-Public00384401014157
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/31/2020
Device Model NumberHGK0008-70
Device Catalogue NumberHGK0008-70
Device Lot Number15F18
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/04/2016
Supplement Report FDA Received Date08/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;